Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 16, 2011, 7:51 PM MDT for Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 7:51 PM MDT (01:51 UTC)
- Expired
- Jun 16, 2011, 8:45 PM MDT
- In force
- 54 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 66 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:01 PM MDT | HAIL 0.75 | 2 Sw Parks, NE | |
| Jun 16, 8:03 PM MDT | TSTM WND GST 59 | Bird City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 5:34 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4315 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS53 KGLD 170151
SVRGLD
COC125-KSC023-NEC057-170245-
/O.NEW.KGLD.SV.W.0094.110617T0151Z-110617T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM MDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
CHEYENNE COUNTY IN NORTHWEST KANSAS...
DUNDY COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 845 PM MDT/945 PM CDT/
* AT 749 PM MDT/849 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PARKS TO 9 MILES
NORTHEAST OF HALE TO 8 MILES SOUTHEAST OF HALE...AND WAS MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARKS...ST. FRANCIS...BENKELMAN...WHEELER...MAX AND BIRD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 10135 4003 10139 4000 10141 3958 10145
3957 10200 3958 10223 3988 10221 4035 10204
TIME...MOT...LOC 0151Z 271DEG 24KT 4003 10176 3971 10197
3958 10197
WIND...HAIL 60MPH 1.25IN
$$
JRM4 follow-up statements
120
WWUS53 KGLD 170201
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
801 PM MDT THU JUN 16 2011
COC125-KSC023-NEC057-170245-
/O.CON.KGLD.SV.W.0094.000000T0000Z-110617T0245Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
801 PM MDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNDY...
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 845 PM MDT/945 PM
CDT/...
AT 759 PM MDT/859 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PARKS TO 10 MILES
SOUTHWEST OF ST. FRANCIS TO 9 MILES EAST OF HALE...AND WAS MOVING
EAST AT 30 MPH. THE STRONGEST STORM WAS LOCATED 10 MILES AND WAS
MOVING TO THE NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
HAIL IN EXCESS OF GOLF BALL SIZE AND WILL BE MOVING NEAR THE ST.
FRANCIS AREA.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BENKELMAN...WHEELER...MAX AND BIRD CITY.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 1 AND 40.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 1 AND 33.
THIS INCLUDES HIGHWAY 36 IN COLORADO BETWEEN MILE MARKERS 216 AND
224.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 187 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 10135 4003 10139 4000 10141 3958 10145
3957 10200 3958 10223 3988 10221 4035 10204
TIME...MOT...LOC 0200Z 271DEG 24KT 4004 10169 3972 10196
3962 10195
WIND...HAIL 60MPH 1.75IN
$$
JRM309
WWUS53 KGLD 170215
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT THU JUN 16 2011
COC125-KSC023-NEC057-170245-
/O.CON.KGLD.SV.W.0094.000000T0000Z-110617T0245Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
815 PM MDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNDY...
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 845 PM MDT/945 PM
CDT/...
AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ST. FRANCIS...AND WAS MOVING NORTHEAST AT 40 MPH. OTHER STORMS WERE
MOVING ACROSS THE AREA AND MAY PRODUCE HAIL UP TO QUARTER SIZE.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...WHEELER...BIRD CITY...HAIGLER...PARKS...BENKELMAN AND
MAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4002 10205 4035 10204 4034 10135 4003 10139
4000 10141 3958 10145 3957 10200 3958 10223
TIME...MOT...LOC 0215Z 219DEG 34KT 3974 10182
WIND...HAIL 60MPH 1.50IN
$$
JRM833
WWUS53 KGLD 170227
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT THU JUN 16 2011
COC125-170237-
/O.CAN.KGLD.SV.W.0094.000000T0000Z-110617T0245Z/
YUMA CO-
827 PM MDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4003 10199 4035 10165 4034 10135 4003 10139
4000 10141 3958 10145 3957 10200 3957 10204
TIME...MOT...LOC 0227Z 219DEG 34KT 3983 10172
$$
KSC023-NEC057-170245-
/O.CON.KGLD.SV.W.0094.000000T0000Z-110617T0245Z/
CHEYENNE KS-DUNDY NE-
927 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNDY AND
CHEYENNE COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHEELER...AND WAS MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BIRD CITY...HAIGLER...PARKS...BENKELMAN AND MAX.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 5 AND 40.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 2 AND 33.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 187 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4003 10199 4035 10165 4034 10135 4003 10139
4000 10141 3958 10145 3957 10200 3957 10204
TIME...MOT...LOC 0227Z 219DEG 34KT 3983 10172
WIND...HAIL 60MPH 1.00IN
$$
JRM843
WWUS53 KGLD 170239
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
839 PM MDT THU JUN 16 2011
KSC023-NEC057-170250-
/O.EXP.KGLD.SV.W.0094.000000T0000Z-110617T0245Z/
CHEYENNE KS-DUNDY NE-
939 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR DUNDY AND CHEYENNE COUNTIES
WILL EXPIRE AT 845 PM MDT/945 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4003 10199 4035 10165 4034 10135 4003 10139
4000 10141 3958 10145 3957 10200 3957 10204
TIME...MOT...LOC 0240Z 219DEG 34KT 3992 10162
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:20 PM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 16, 5:20 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT THU JUN 16 2011
.DISCUSSION...
330 PM MDT THU JUN 16 2011
19Z WATER VAPOR IMAGERY DEPICTING UPPER LEVEL TROUGH DIGGING INTO THE
NORTHWEST CONUS WITH SOUTHWEST FLOW ALOFT OUT AHEAD OF IT ACROSS THE
FORECAST AREA. A FEW SHOWERS AND THUNDERSTORMS HAD FORMED ACROSS NORTH
CENTRAL COLORADO WITH CUMULUS FORMING ACROSS SOUTHEAST COLORADO. AT
THE SURFACE WINDS WERE GENERALLY FROM THE EAST/SOUTHEAST WITH A FRONT
AND DRY LINE LOCATED JUST TO THE SOUTH OF THE FORECAST AREA. MAIN FORECAST
ISSUES WILL BE OFF AND ON CHANCES FOR SHOWERS AND THUNDERSTORMS AS SHORTWAVES
MOVES THROUGH THE MEAN FLOW OVER THE NEXT FEW DAYS.
TONIGHT INGREDIENTS COMING TOGETHER FOR THUNDERSTORM FORMATION AS AREA
COMES UNDER UPPER LEVEL DIFFLUENT FLOW ALOFT WITH THE FIRST IN A
SERIES OF SHORTWAVES TROUGH OVER THE NEXT SEVERAL DAYS MOVING
THROUGH THE AREA THIS EVENING. BEST COUPLING OF LARGE SCALE AND
MESOSCALE FORCING FOR ASCENT LOOKS TO BE MAINLY ACROSS NORTHEAST
COLORADO. DURING THE EVENING HOURS CONVECTIVE ACTIVITY MAY SPREAD
ACROSS THE NORTHEAST FA AND BECOME A BIT MORE GENERAL IN COVERAGE
WITH INCREASING LLJ PROGGED TO STRENGTHEN JUST TO THE EAST OF THE
CWA OVERNIGHT AND THEREFORE WILL ADD IN SLIGHT POPS BETWEEN 06Z-
12Z ACROSS THE NORTH AND EAST ZONES. A SECONDARY AREA OF
THUNDERSTORM POTENTIAL WILL BE ALONG OUR SOUTHEAST BORDER WHERE
THE FRONT AND DRY LINE INTERACT TO INITIATE HIGH-BASED STORMS IN
THIS AREA. AM A BIT SKEPTICAL ABOUT AVAILABLE MOISTURE IN THIS
AREA AS IT APPEARS THAT THE BETTER MOISTURE WILL REMAIN JUST TO
THE SOUTHEAST OF FA BUT CERTAINLY CANNOT RULE OUT STORMS IN THIS
AREA AS WELL SO I/VE CONTINUED CHANCE POPS HERE AS WELL. DURING
THE MORNING HOURS ON FRIDAY SOME INDICATION THAT SHOWER ACTIVITY
MAY REDEVELOP ACROSS EASTERN COLORADO IN ADVANCE OF NEXT SHORTWAVE
TROUGH BUT WILL KEEP POPS SILENT AT THIS TIME IN ANTICIPATION OF
POST-CONVECTIVE MESOSCALE SUBSIDENCE IN PLACE ALONG WITH MORNING
CLOUD COVER...AND WILL WAIT UNTIL MORE INSOLATION AND BETTER
FORCING FOR ASCENT DURING THE AFTERNOON HOURS TO INTRODUCE POPS
ONCE AGAIN IN THIS AREA. MEAN 0-6KM WINDS WOULD TAKE THESE STORMS
EAST DURING THE LATE AFTERNOON/EVENING HOURS BUT INSTABILITY WILL
SIMULTANEOUSLY BE SHUNTED SOUTHWARD. THUS SOME QUESTION AS TO HOW
FAR EASTWARD STORMS THAT FORM IN NORTHEAST COLORADO WILL BE ABLE
TO SURVIVE WHEREAS STORMS WHICH FORM FURTHER SOUTH ACROSS THE EAST
CENTRAL/PALMER DIVIDE AREA OF COLORADO SHOULD BE ABLE TO MAKE IT
AT LEAST A BIT FURTHER EASTWARD INTO THE SW PART OF FA AND HAVE
THUS HAVE RAISED POPS TO CHANCE ACROSS THE SOUTHWEST FA WITH THE
HIGHEST QPF HERE AS WELL.
IN THE EXTENDED (SUN-WED)...SW FLOW ALOFT PERSISTS THROUGH MUCH OF
THE PERIOD AS CLOSED H5 LOW DIGS INTO THE CENTRAL/NORTHERN ROCKIES
AREA. GUIDANCE CONTINUES TO BE RATHER DIVERGENT IN THEIR DEPICTIONS
OF PERIODIC SHORTWAVE TROUGHS MOVING ACROSS THE REGION THROUGH THE
MEAN FLOW AND HAVE THUS ONLY MADE MINOR ADJUSTMENTS TO ONGOING
PRECIPITATION AND TEMPS FORECAST AT THIS TIME.
50
&&
.AVIATION...
520 PM MDT THU JUN 16 2011
FOR THE 00Z TAFS...PLENTY OF WX EXPECTED THIS TAF PERIOD...THUS
SOME UNCERTAINITY EXISTS IN THIS PERIOD. TSRA ONGOING IN CENTRAL
CO AND SE WY/W NE PUSHING EASTWARD. SHORT TERM MODEL GUIDANCE IS
INCONSISTENT ON HANDLING OF TSRA...SO...WILL INCLUDE CB/S AND
TEMPO -TSRA AT BOTH TERMINALS AND TAKE WORST CASE CONDS. ONCE
TSRA/S CLEAR TERMINALS...NEXT EVENT WILL BE FOG/STRATUS AT BOTH
LOCATIONS. MOST MODEL GUIDANCE PICKS THIS UP...HOWEVER...SOME
DISCREPANCIES EXIST ON TIMING/DURATION. AGAIN...WILL TAKE WORST
CASE CONDS AND HAVE LIFR AT BOTH TERMINALS FROM 08/09Z THROUGH
16Z...THEN A PERIOD OF MVFR BEFORE SCATTERING OUT LOW CIGS. WINDS
WILL SWITCH BEHIND A COLD FRONT WHICH WILL MOVE THROUGH FRIDAY AM
AND BECOME GUSTY. AGAIN...UNCERTAINTIES EXIST DURING THIS PERIOD
AND HAVE OPTED FOR WORST CASE CONDS AT BOTH TERMINALS.
BAS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
KSZ041-042.
NE...NONE.
CO...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ254.
&&Hazardous weather outlook, Jun 16, 2:35 PM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 235 PM MDT THU JUN 16 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 235 PM MDT THU JUN 16 2011 /335 PM CDT THU JUN 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE WEATHER IS EXPECTED LATE THIS AFTERNOON AND EARLY EVENING ACROSS FAR SOUTHWEST NEBRASKA...FAR EASTERN COLORADO...AND AREAS IN WESTERN KANSAS SOUTH OF A TRIBUNE TO HILL CITY LINE. THE MAIN THREATS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...LOCALLY HEAVY RAIN AND POSSIBLY A TORNADO. THE GREATEST THREAT FOR SEVERE WEATHER WILL EXTEND GENERALLY NORTH OF A LINE FROM JOES COLORADO TO SAINT FRANCIS KANSAS TO MCCOOK NEBRASKA. A RED FLAG WARNING IS IN EFFECT FOR CHEYENNE COUNTY COLORADO...GREELEY AND WICHITA COUNTIES OF KANSAS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH TUESDAY. A FEW STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING OTHERWISE THE MAIN THREAT WILL BE CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 5 PM MDT (6 PM CDT) GENERALLY NORTH OF A LINE FROM JOES COLORADO TO SAINT FRANCIS KANSAS TO MCCOOK NEBRASKA. 007
In the hours before
Local storm report, Jun 16, 6:32 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 8 N YUMA 40.23N 102.70W
06/16/2011 E60 MPH YUMA CO PUBLIC
&&
50Local storm report, Jun 16, 6:44 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST SEIBERT 39.30N 102.87W
06/16/2011 M63 MPH KIT CARSON CO MESONET
&&
50Local storm report, Jun 16, 6:51 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 12 N STRATTON 39.48N 102.60W
06/16/2011 KIT CARSON CO PUBLIC
PORCH DESTROYED AND THREE TREES UPROOTED
&&
BASLocal storm report, Jun 16, 7:02 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST VONA 39.30N 102.74W
06/16/2011 E80 MPH KIT CARSON CO STORM CHASER
RELAYED FROM ESPOTTER NETWORK. SHINGLES BLOWN OFF ROOFS,
4-INCH TREE BRANCHES SNAPPED, 30-FT TALL SPRUCE TREE
TOPPLED ONTO A HOME. NO INJURIES REPORTED.
&&
50Local storm report, Jun 16, 7:16 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 6 E KIRK 39.62N 102.49W
06/16/2011 E1.25 INCH YUMA CO COCORAHS
&&
BASLocal storm report, Jun 16, 7:28 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
728 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 SW IDALIA 39.69N 102.31W
06/16/2011 E1.00 INCH YUMA CO TRAINED SPOTTER
&&
50The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:02 PM MDT | Special Weather Statement | GLD | Yuma | 28 min |
| Jun 16, 6:11 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 64 min |
| Jun 16, 6:19 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 56 min |
| Jun 16, 6:58 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 62 min |
| Jun 16, 7:16 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 29 min |
| Jun 16, 7:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jun 16, 11:11 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| Jun 17, 3:18 PM MDT | Special Weather Statement | GLD | Washington | 27 min |
| Jun 17, 3:49 PM MDT | Special Weather Statement | GLD | Kit Carson | 41 min |
| Jun 17, 4:13 PM MDT | Special Weather Statement | GLD | Kit Carson | 47 min |
| Jun 17, 4:33 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 57 min |
| Jun 17, 4:43 PM MDT | Special Weather Statement | GLD | Yuma | 32 min |
| Jun 17, 5:24 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 66 min |
| Jun 17, 5:40 PM MDT | Special Weather Statement | GLD | Kit Carson | 35 min |
| Jun 16, 8:28 PM MDT | Special Weather Statement | GLD | Hitchcock | 32 min |
| Jun 16, 8:41 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 64 min |
| Jun 16, 9:19 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 40 min |
| Jun 16, 8:33 PM MDT | Special Weather Statement | GLD | Rawlins | 27 min |
| Jun 16, 10:48 PM MDT | Special Weather Statement | GLD | Graham | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.